# SDR USAA2012021300006

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 46,841 hours, 17,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25814303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS MISSING.  INSTALLED EMERGENCY LIGHT LENS COVER AT L1 DOOR, SECURED AND OPS CHECKED EMERGENCY LIGHTS (NORMAL).
